# SDR SWAA2014121234972

- Difficulty date: November 30, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 43,225 hours, 25,059 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED JUST AFT & INBD OF RT VERTICAL FRONT SPAR TERMINAL FITTING.  REPAIRED STIFFENER IAW SRM.
